# SDR AALA202101149013

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 312 hours, 57 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  UPON COMPLETION OF W/C 78C21033001 FOUND MESSAGE CLASS 01 DOOR 1 LT PRIME WELS CONTROL UNIT FAULT.  PERFORMED FIM DMC -B787-A-33-50-F1-37A-421A-A MAINTENANCE MESSAGE 33-11221.  REPLACED WELS CONTROL UNIT, IAW AMM B787-A-33-51-07-01A-520A-A/720A-A.
